If you feel okay, then sure, try going to work: if you begin to fill ill, you can always go home early, right?
Unfortunately, withdrawals are not always linear...you might feel good for a day, then lousy the next. But each day should get better.
A word of caution: be CAREFUL: with the xanax. It is VERY addicting; do not take it more than a few days. If you think withdrawals from opiates is bad, benzo's like xanax is a whole different ballgame. Detoxing from opiates is unpleasant, but not life threatening. Detoxing from a benzodiazepene addiction (xanax, ativan, valium, clonopin, etc) can be fatal, so it has to be done under a doctor's supervision...plus it takes a lot longer.
So easy does it with those...just a word to the wise...
Congrats on 4 days!
Thanks for the advice about the xanax....i only have 7 left,i got them from a friend and then i deleted his # from my phone. Also i went to work today and i felt pretty good,i hope tomorrow will be the same...And thank you for the congrats....